# SDR SWAA2024062103376

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 60,281 hours, 40,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT 13DEF LENS MISSING; LIGHT OPERATES NORMALLY<[01] REPLACED MISSING AISLE LIGHT LENS AT 13DEF; EMERGENCY LIGHT OPERATIONAL TEST CHECKED GOOD PER AMM 33-51-03.
